2022 International Reiki Retreat Agenda

*Presenters & Topics are subject to change without notice.
September 2022

Check-In – SedonaArrival + Departure

Check-In: 4:00- 5:00 PM
Dinner is included on the first day of arrival, all three meals are provided during overnight stays. ...
02 Sep
4:00 PM - 5:00 PM
Sedona - Mago Welcome Center
Butterfly in nature

Free Time / Reiki ShareDining - Social - Free TimeReiki Share

Length: 1 ½ Hours
"Reiki is much more than simply a hands on healing technique. Reiki is a tool for spiritual growth, and enhancing quality of life. Reiki is a bridge between medicine, science & spirituality." Laurelle Gaia ...
02 Sep
4:30 PM - 5:30 PM
Hearth Room

Dinner and Welcome – SedonaDining - Social - Free Time

Length: 1½ Hours
We focus on holistic healing from the inside out at Sedona Mago Center for Well-being and Retreat. That’s why we are farm to table. Our chef prepares pescatarian and vegetarian menus from local farms with herbs selected from our onsite healing garden to deliver delicious, nutrient-rich meals that nourish and strengthen your body. You can enjoy your meals inside our dining hall or al fresco. Dinner is included on the first day of arrival. ...
02 Sep
5:30 PM - 7:00 PM
Main Room
Infinite-Light-Healing Studies Center

Welcome and Opening CeremonyPresentations

Presenters: William Lee Rand, and Michael Baird
Presentation Length: 1¼ Hours
Reiki Retreats are a beautiful way to share Reiki and to gift yourself with a nurturing, memorable experience. Join William and Michael as they welcome you to the 2022 International Reiki Retreat, and introduce the incredible line-up of presenters. This is a special opportunity to move forward on the Reiki path, experience the joy of Universal Love, the healing power of the Earth, and connections with others of like mind and kindred spirit.
...
02 Sep
7:15 PM - 8:30 PM
Main Room
Pamela and Donald T. McMahon

Straight from the HeartPresentations

Entertainers: Pamela and Donald T. McMahon
Presentation Length: 30 Minutes
"Be prepared to be moved, straight from the heart is precisely where it is given, and received!  What an amazing way to begin this weekend. Always my favorite part of Friday night!"  GK

...
02 Sep
8:30 PM - 9:00 PM
Main Room
Amanda Domnitz

Crystalline Sounds for SleepPresentations

Presenter: Amanda Domnitz
Presentation Length: 45 Minutes
A deeply relaxing experience to end your day, allow this bedtime meditation to drift you off to sleep. The guidance and sounds are curated to take you into a state of deep relaxation and healing.
...
02 Sep
9:00 PM - 9:45 PM
Main Room

Breakfast – SedonaDining - Social - Free Time

Length: 1¼ Hours
Our chef prepares pescatarian and vegetarian menus from local farms with herbs selected from our onsite healing garden to deliver delicious, nutrient-rich meals that nourish and strengthen your body. You can enjoy your meals inside our dining hall or al fresco. ...
03 Sep
6:45 AM - 8:00 AM
Sedona - Dining Hall
Barbara Pastie

“Shake Your Soul” ClassPresentations

Presenter: Barbara Pastie
Presentation Length: 1 Hour

Shake Your Soul® is a non-judgmental movement practice that relaxes your nervous system, energizes your body and awakens your soul through a powerful, fluid dance repertoire set to world music. Barbara will create sacred space in which to find communion with our own bodies and community with fellow Reiki practitioners. Begin your day feeling alive, joyful, and connected. The class is suitable for all levels of fitness, flexibility or dance/yoga experience. ...
03 Sep
7:45 AM - 8:45 AM
Main Room
Reiki Healing Session

Morning Reiki ShareReiki Share

Length: 1 Hour

“When you arise in the morning, think of what a precious privilege it is to be alive, to breathe, to think, to enjoy, to love.” – Marcus Aurelius

Good morning!

...
03 Sep
8:00 AM - 9:00 AM
Hearth Room

Animal Reiki TrainingPresentations

Presenters:  Colleen Benelli, Sioux Strong, Pamela Allen-LeBlanc, and Robyn Benelli
Presentation Length: 1 Hour
The presenters share their expertise with Animal Reiki practices and concepts, success stories, provide a distance Animal Reiki session and experience and provide a Blessing Exchange with the Divine Animal Kingdom.
...
03 Sep
9:00 AM - 10:00 AM
Main Room
Pamela and Donald T. McMahon

Empowering Your Reiki with Conscious BreathingPresentations

Presenter: Pam McMahon
Presentation Length: 1 Hour
Empowering Your Reiki With Conscious Breathing Lecture, and Experiential Exercises will explore the profound effects of Conscious Breathing on our Reiki practice and our self-development. ...
03 Sep
10:15 AM - 11:15 AM
Main Room

Lunch – SedonaDining - Social - Free Time

Length: 1½ Hours
Our chef prepares pescatarian and vegetarian menus from local farms with herbs selected from our onsite healing garden to deliver delicious, nutrient-rich meals that nourish and strengthen your body. You can enjoy your meals inside our dining hall or al fresco.
...
03 Sep
11:30 AM - 1:00 PM
Sedona - Dining Hall
Reiki Healing Session With Teenage Girl

Midday Reiki ShareDining - Social - Free TimeReiki Share

Length: 1 Hour
"The Reiki system is comprised of techniques for transmitting this subtle energy to yourself and others through the hands, eyes or chakras into the human subtle energy system. Reiki restores energy balance and vitality by relieving the physical and emotional effects of unreleased stress. It gently and effectively opens blocked meridians, nadis and chakras, and clears the energy bodies, leaving one feeling relaxed and at peace." ~ Laurelle Gaia
...
03 Sep
11:45 AM - 12:45 PM
Breakout Room
Julianna (Jules) Davis

Q&A – Awakening Your IntuitionQ&A

Presenter: Julianna (Jules) Davis
Reiki Master Teacher, Holy Fire® III
Presentation Length: 30 Minutes

Jules’ passion in life is helping people. She feels at the core of her soul that this is why she is here on this physical plane.  Jules’ passion for Reiki comes from her consistent experiences with how effectively Reiki facilitates deep healing in her own personal life, as well as for those she has had the privilege to work with and teach.
...
03 Sep
12:00 PM - 12:30 PM
Hearth Room
William Lee Rand ICRT International Reiki Training Center

Reiki for an Evolving WorldPresentations

Presenter: William Lee Rand
Presentation Length: 1½ Hours
According to Usui Sensei, Reiki Ryoho was meant to be a healing system that continually develops. In this talk William describes how this feature of Reiki has allowed us to continue teaching classes even during the time of the coronavirus.
...
03 Sep
1:30 PM - 3:00 PM
Main Room
Cami Cote

Reiki, Yoga and Body PositivityPresentations

Presenters: Cami Cote
Presentation Length: 1 Hour

Growing up in a dysfunctional environment, Cami felt unloved, unworthy and abandoned. By learning yoga, she felt peaceful during class, but it wasn’t until she combined it with Reiki that she truly began to heal. Emphasis on Distance Healing Techniques to send Reiki back to past traumas and to connect to self-love and body positivity.

...
03 Sep
3:15 PM - 4:15 PM
Main Room
Karen Harrison

Reiki For Life Challenges and TraumaPresentations

Presenters: Karen Harrison
Presentation Length: 1 Hour
Our human experience commonly includes dealing with life challenges such as divorce, betrayal, caregiving, health challenges, death of loved ones, loss of a job, and more. And when life experiences are especially difficult, many consider them to be trauma. “Trauma is an emotional response to a terrible event like an accident, rape or natural disaster.”[i] As a Licensed Professional Counselor and Marriage and Family Therapist, Karen uses her counseling skills combined with Reiki to offer relief to clients.  She will discuss several Reiki techniques that she finds especially useful with life challenges and trauma. Then Karen will lead participants in a practice session on the timeline technique that she developed. Come ready to release! ...
03 Sep
4:20 PM - 5:20 PM
Main Room

Dinner – SedonaDining - Social - Free Time

Length: 1½ Hours
“Life is a series of natural and spontaneous changes. Don’t resist them; that only creates sorrow. Let reality be reality. Let things flow naturally forward in whatever way they like.” – Lao Tzu ...
03 Sep
5:30 PM - 7:00 PM
Sedona - Dining Hall
Reiki Distance Healing

Reiki ShareDining - Social - Free TimeReiki Share

Length: 45 Mins
“By listening to our hearts and following those inner promptings we have been guided to share our gifts of healing, communication, love and inner peace with people all around the world. Reiki has been one of the greatest blessings in our life. " ~ Laurelle Gaia ...
03 Sep
6:00 PM - 6:45 PM
Breakout Room
No event found!
Load More